# SDR R61A2025051900247

- Difficulty date: April 27, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 41,095 hours, 26,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - AFT SVC DOOR CUTOUT BETWEEN FR 85 AND FR 87 LOWER BEAM CORRODED AS MARKED.  REMOVED AND REPLACED AFT SVC DOOR LOWER BEAM REF. EMB SRM 51-40-08.
